# SDR SWAA2025022091296

- Difficulty date: January 29, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER SKIN AT STA193.90; 17.5' FROM FWD EDGE; L: 0.6' MARKED<[01] REPAIRED LH HORIZONTAL STABILIZER LOWER SKIN AT STA193.90; 17.5' IAW SRM 55-10-01-2R-11 REPAIR 11.;[02] VERIFIED RII ITEMS ARE COMPLETE
